It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lory on October 02, 2000 at 07:58:13:

In Reply to: increased meds posted by Lory on September 27, 2000 at 07:53:53:

: Since my tremors are increasing, my neuro today increased my neurontin to 300 mg for 1-2 weeks, then I go to 600mg. She's keeping me at same dose of mysoline, mirapex, Remeron. I go to OHSU next Tuesday for evaluation there -- possible information about my having STN surgery. Any information regarding the increase in neurontin that you folks may have would be appreciated. My neuro doesn't think too much of it, but says it's becoming the "in" thing to try.
: Lory
Thanks for your concerns and information. It's been almost 1 week now with the neurontin at 300 mg. I go to a MDC tomorrow in Portland to get a further evaluation. No noticeable reduction in tremor at this time (darn I hate having to redo words when the keyboard insists on double-striking keys). Lory


Follow Ups

All times are GMT -7. The time now is 03:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!